MathSciNet Relay Station
MathSciNet bibliographic data
MR2112960 (2005j:90109) 90C56 (65K05 90C30)
Audet, Charles; Dennis, J. E., Jr. A pattern search filter method for nonlinear programming without derivatives. SIAM J. Optim. 14 (2004), no. 4, 980–1010 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement